# SDR UPS99230936

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Part number: BAC15171406
- Condition: Corroded
- Location: Ws 185.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUST ID 997970, DISCOVERED RWS 185.30 VERTICAL STIFFENER CORRODED BEYOND ALLOWABLE LIMITS.  REPLACEMENT OF STIFFENER WILL BE ACCOMPLISHED ON CUSTOMER ID 997970 PER SRM 51-30-2.
